# SDR HEEA968624

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Condition: Shield Peel
- Location: M/R
- Part time: 7,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD PEELING ON THE INBOARD END.  THE OUTBOARD LEADING EDGE ABRASION STRIP HAS A COMPLETE CHORDWISE CRACK WITH SEPARATION NEAR THE INBOARD END OF THE STRIP.
